English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear radial oscillations of neutron stars

Gabler, M., Sperhake, U., & Andersson, N. (2009). Nonlinear radial oscillations of neutron stars. Physical Review D, 80(6): 064012. doi:10.1103/PhysRevD.80.064012.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-A1FF-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-A200-0
Genre: Journal Article

Files

show Files
hide Files
:
gabler.pdf (Any fulltext), 620KB
 
File Permalink:
-
Name:
gabler.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Gabler, Michael1, Author              
Sperhake, Ulrich, Author
Andersson, Nils, Author
Affiliations:
1Stellar Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159882              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 439938
DOI: 10.1103/PhysRevD.80.064012
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys.Rev.D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 80 (6) Sequence Number: 064012 Start / End Page: - Identifier: ISSN: 1550-7998